# SDR CA141107004

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,957 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611111
- Condition: Torn
- Location: Hyd System
- Part time: 33,615 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE HYD 3 LOW PRESS CAUTION LIGHT CAME ON, THE NR 3 HYD SYS QTY WAS OBSERVED AT 5 PERCENT.  AN ALTERNATE GEAR EXTENSION WAS CARRIED OUT AND EMERGENCY DECLARED.  THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE INVESTIGATION FOUND A HYDRAULIC LEAK AT THE PRESSURE PORT FITTING ON THE 3B HYDRAULIC PUMP.  THE O-RING AND BACKUP RING WERE REPLACED, THE SYS SERVICED WITH FLUID AND SYSTEM CHECKS COMPLETED. O-RING, PN NAS1611-111, AIPC 29-12-03, FIG 1-95.  AIRCRAFT TSN 33615, CSN 25867.
